# SDR ASOA20120314040

- Difficulty date: March 14, 2012
- Submitted: March 19, 2012
- Operation: Air carrier
- Aircraft: N13935
- Make and model: Emb EMB-145EP
- Aircraft serial: 145022
- Aircraft time: 29,075 hours, 27,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THE SERVICE DOOR EMERGENCY LIGHT FAILS TO ILLUMINATE. MX R & R THE SERVICE DOOR EXTERNAL EMERGENCY LIGHT, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
